# SDR SWIA201127487

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 21,876 hours, 18,723 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST SECTION OF FLOOR EMERGENCY LIGHT STRIP IS NOT ILLUMINATING.  (FLT 5577)  RESECURED NR 4 BATTERYPACK INVERTER CONNECTOR.
